# SDR VJ32002F00000

- Difficulty date: December 11, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N5587K
- Make and model: Beech F33A
- Aircraft serial: CE1392
- Engine: Cont IO520B
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor
- Part serial: K3823
- Condition: Inoperative
- Location: Magneto
- Part time: 730 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO REMOVED FROM ENGINE FOR 500 HOUR INSPECTION IAW MM.  REMOVED THE REAR COVER AND THE DISTRIBUTOR BLOCK FROM MAGNETO.  DISTRIBTOR BLOCK ASSEMBLY SENT TO MFG FOR INSPECTION.  NEW DISTRIBUTOR BLOCK ASSEMBLY.  INSTALLED MAGNETO.
